side effects coming after four zoladex injections!!

Hi guys, can anyone help! i have had four zoladex implants and am on liviel hrt, i have been absolutely fine for the first three months but this month i have been to hell and back, my lower back pain is horrendous and i have started having the bad night sweats and flushings again, it is as though i am back to square one, has anyone else experience this, i am going to docs next week and sometimes think they don;t really know a lot about it so would rather go informed lol. I have also noticed my middle increasing in size and walk like an old woman, sorry to moan but have just had a weeks holiday in the canaries and was on paid meds the whole time and pretty much felt awful, would really appreciate any advice. thanks

1 Reply

oldestnewest
  • Hi Hillidoos

    I have had similar problems, after 3/4 zolodex injections I have been walking like an old woman as well, aches and pains in knees, ankles, wrists, elbows, hips. Few night sweats but not many. Have put on loads of weight about 1.5 stones around my middle in the last month - not happy about that! I don't know if it is side affects or whether this is what we will be like after hysto, I don't want to be like this at 45, how old are you? I am seeing my GP on Thursday so will ask him more then. Consultant just told me to get used to it because it is the menopause and all my friends will catch up with me eventually!!! I am now wondering wheher to have an ablation instead. Let me know how you get on. Good luck. Margo xx

You may also like...